# SDR CALA0100618

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Sta 256-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H CABIN FLOOR PANEL PUNCTURED AT STA 256-313 SIDEWALL SUPPORT STRUCTURE. THE FLOOR PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-30-1, 51-10-4, AND ECRA 5320-01265.
